Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

Graves disease options/acne

From: ericc05 - 5 years 24 weeks ago

Well first off i'm 19 and have been treated for graves when I was 15. I had radioactive treatment to "kill off" my thyroid. I have seen 2 different Doctors and have never been able to get my T4 levels consistently in the "normal" range. It has always jumped from way too low, to way too high. Recently, my T4 was in a decent range on 137mcg of brand name synthroid, but for some reason 6th months later I'm back up to 200mcg a day. It is very frustrating considering I take it every morning at the same time/on an empty stomach. My doc has made it very clear to do so, thinking that I must be missing doses or doing something wrong.

The main thing that I'm frustrated with is the anxiety and acne problems I get when my dose of sythroid is jacked up. After 6th months of being on 137mcg/day, my face had cleared up and my anxiety level was very mild. When my bloodwork came back that my levels were off and that I needed more sythroid, I wasn't happy. Now I am back up to 200mcg/day, I'm anxious, and my face doesn't look pretty.

Does anyone have any knowledge on why my levels are never stable or maybe some alternative meds. I'v read a lot about a drug called "armour thyroid". At this point I'm able to cope with the anxiety I get, but the acne is just awful. Any help will be greatly appreciated.

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU